# SDR SWIA202053502

- Difficulty date: September 11, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE GUSSET CORRODED BETWEEN STGR 15L AND STGR 16L AT FS 310.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED GUSSET, IAW CRJ 200 SRM.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
